# SDR DALA1024919852

- Difficulty date: September 28, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- Aircraft time: 78,704 hours, 79,576 cycles
- Engine: Pwa JT8D17
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

THE PILOT REPORTED THAT AFTER ARRIVAL AT THE GATE AND FOLLOWING GROUND POWER CONNECTION, THE EMERGENCY PATHWAY LIGHTING CHARGING SYS CIRCUIT BREAKER POPPED AND WOULD NOT RESET.  MX FOUND A WIRE CHAFING AT BATTERY PACK B5-40 AND REPAIRED IT.  FUNCTIONAL CHECK OF THE SYS IS GOOD.
